ALOR SETAR: An eight-month-old boy is in pain after blisters appeared all over his body due to allergy to medicines prescribed by a private clinic here.
Khairul Nizam Lebai Jusoh, 41, said his son Muhammad Nasrullah Khairul Nizam's skin started to blister and turned blackish after being given several types of medicines including for use externally from the clinic.
"On Feb 16, I took my son to the clinic because be was having severe rashes on his thigh and stomach.
"After examination the doctor prescribed two medicines to be taken orally and two for external application.
"Two days later, my son's body started to swell and have reddish spots. I thought it was normal, but after his condition worsened I took him to the Sultanah Bahiyah Hospital on Feb 25," he told reporters at his house in Taman Stadium here Friday.
Khairul Nizam said a specialist confirmed that his son was suffering from a serious case of allergy to his medicines and must be warded for three days.
A police report had been lodged at the Kota Setar District Police Headquarters to facilitate investigations, he added. - Bernama
Did you find this article insightful?